Number Theory
On the horizontal distribution of zeros of linear combinations of Euler products
Comptes Rendus. Mathématique, Volume 338 (2004) no. 10, pp. 755-758.

We investigate the behavior of the zero counting function of certain natural Dirichlet series with functional equation in the immediate vicinity of the critical line { Re (s)=1 2}.

Nous étudions certaines séries de Dirichlet naturelles qui satisfont une équation fonctionelle ainsi qu'une fonction dénombrant leurs zéros dans certains domaines rectangulaires proches de la droite critique { Re (s)=1 2}.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.03.022
Hejhal, Dennis A. 1, 2

1 Department of Mathematics, Box 480, Uppsala University, 75106 Uppsala, Sweden
2 School of Mathematics, University of Minnesota, Minneapolis, MN 55455, USA
@article{CRMATH_2004__338_10_755_0,
     author = {Hejhal, Dennis A.},
     title = {On the horizontal distribution of zeros of linear combinations of {Euler} products},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {755--758},
     publisher = {Elsevier},
     volume = {338},
     number = {10},
     year = {2004},
     doi = {10.1016/j.crma.2004.03.022},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.03.022/}
}
TY  - JOUR
AU  - Hejhal, Dennis A.
TI  - On the horizontal distribution of zeros of linear combinations of Euler products
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 755
EP  - 758
VL  - 338
IS  - 10
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.03.022/
DO  - 10.1016/j.crma.2004.03.022
LA  - en
ID  - CRMATH_2004__338_10_755_0
ER  - 
%0 Journal Article
%A Hejhal, Dennis A.
%T On the horizontal distribution of zeros of linear combinations of Euler products
%J Comptes Rendus. Mathématique
%D 2004
%P 755-758
%V 338
%N 10
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.03.022/
%R 10.1016/j.crma.2004.03.022
%G en
%F CRMATH_2004__338_10_755_0
Hejhal, Dennis A. On the horizontal distribution of zeros of linear combinations of Euler products. Comptes Rendus. Mathématique, Volume 338 (2004) no. 10, pp. 755-758. doi : 10.1016/j.crma.2004.03.022. http://www.numdam.org/articles/10.1016/j.crma.2004.03.022/

[1] Beurling, A. On functions with a spectral gap, The Collected Works of Arne Beurling, vol. 2, Birkhäuser, 1989, pp. 370-372

[2] Bombieri, E.; Hejhal, D. On the distribution of zeros of linear combinations of Euler products, Duke Math. J., Volume 80 (1995), pp. 821-862

[3] Carleson, L. Selected Problems on Exceptional Sets, Van Nostrand, 1967

[4] Hejhal, D. On a result of Selberg concerning zeros of linear combinations of L-functions, Intern. Math. Res. Notices (2000), pp. 551-577

[5] Hejhal, D. On Euler products and multivariate Gaussians, C. R. Acad. Sci. Paris, Ser. I, Volume 337 (2003), pp. 223-226

[6] Selberg, A. Old and new conjectures and results about a class of Dirichlet series, Collected Papers, vol. 2, Springer-Verlag, 1991, pp. 47-63

[7] Titchmarsh, E. Theory of Functions, Oxford University Press, 1939

[8] Titchmarsh, E. The Theory of the Riemann Zeta-Function, Oxford Univsersity Press, 1951

[9] Vaaler, J. Some extremal functions in Fourier analysis, Bull. Amer. Math. Soc. (N.S.), Volume 12 (1985), pp. 183-216

Cited by Sources: